Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 232, NWS Hastings, NE

July 9, 2014Buffalo County, Sherman County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jul 9, 2014, 8:46 PM CDT for Buffalo County, Sherman County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2014, 8:46 PM CDT (01:46 UTC)
Expired
Jul 9, 2014, 9:30 PM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Buffalo County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 8:50 PM CDTHAIL 1Litchfield, NEMOSTLY DIME SIZE HAIL BUT UP TO QUARTER IN PROGRESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 5:42 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS53 KGID 100146
SVRGID
NEC019-163-100230-
/O.NEW.KGID.SV.W.0232.140710T0146Z-140710T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT WED JUL 9 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHERN SHERMAN COUNTY IN CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LITCHFIELD...OR 29 MILES SOUTH OF ORD...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RAVENNA...PLEASANTON...LITCHFIELD...ROCKVILLE...HAZARD AND POOLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 9872 4101 9872 4085 9911 4117 9921
      4120 9921 4121 9920 4130 9902
TIME...MOT...LOC 0146Z 328DEG 24KT 4119 9907 

HAIL...1.50IN
WIND...60MPH

$$

EDDY
1 follow-up statement
049 
WWUS53 KGID 100208
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT WED JUL 9 2014

NEC019-163-100230-
/O.CON.KGID.SV.W.0232.000000T0000Z-140710T0230Z/
BUFFALO NE-SHERMAN NE-
908 PM CDT WED JUL 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN BUFFALO AND SOUTHERN SHERMAN COUNTIES...

AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZARD...OR 24
MILES NORTH OF KEARNEY...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RAVENNA...PLEASANTON...ROCKVILLE...HAZARD AND POOLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4102 9872 4101 9872 4085 9911 4113 9920
      4120 9891
TIME...MOT...LOC 0207Z 327DEG 33KT 4105 9901 

HAIL...1.25IN
WIND...60MPH

$$

EDDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 6:33 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 9, 6:33 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT WED JUL 9 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 341 PM CDT WED JUL 9 2014

THE BIG ISSUE FOR THE SHORT TERM WILL BE ASSESSING THE CHANCE FOR
SEVERE SEVERE WEATHER THIS AFTERNOON THROUGH OVERNIGHT.

UPPER LEVEL FLOW IS NORTHWEST AS WE WILL BE NEAR THE NORTHEAST SIDE
OF A DEAMPLIFYING RIDGE OVER THE CENTRAL AND SOUTHERN ROCKIES.
SMALL IMPULSES WILL MAKE THEIR WAY THROUGH THE CWA THIS AFTERNOON
AND NIGHT. MEANWHILE...A LOW-LEVEL JET WILL DEVELOP WITH ITS AXIS
MORE THAN LIKELY WEST OF THE CWA...NOT HEADING EAST INTO THE CWA
UNTIL MAINLY THE OVERNIGHT HOURS.

THE LIMITING FACTOR FOR ANY SEVERE WEATHER THIS AFTERNOON INTO NIGHT
TIME WILL BE INSTABILITY. THERE IS AND WILL BE PLENTY OF DEEP LAYER
SHEAR...BETWEEN 40 AND 50 KTS. IT SEEMS THAT WE ARE STRUGGLING TO
REACH MUCH MORE THAN 1000 J/KG OF CAPE IN CENTRAL AND EASTERN
AREAS...BUT OUR FAR WEST MIGHT GET INTO THE REALM OF 1500 TO 2000
J/KG. SOME CONVECTION HAS FIRED OVER THE LBF CWA AND HAS PROMPTED
SOME WARNINGS...BUT STORMS FIZZLE AS THEY GET CLOSE TO OUR CWA. AS
THE LOW-LEVEL JET DEVELOPS TONIGHT...THIS COULD HELP CONVECTION KEEP
GOING AND WILL GIVE US A GOOD SHOT OF RAIN TONIGHT AS IT MOVES EAST
INTO OUR AREA. MID-LEVEL INSTABILITY WILL BE LIMITED...SO WE ARE
LOOKING AT A MARGINAL SEVERE EVENT...IF ANY SEVERE WEATHER OCCURS.

ENSEMBLES POINT TOWARD MEASURABLE RAIN TONIGHT AND I HAVE INCREASED
CHANCES OF RAIN ALONG WITH AMOUNTS OF RAIN COMPARED TO THE PREVIOUS
FORECAST. THE LOW-LEVEL JET AXIS LOOKS A LITTLE SLUGGISH TO GET OUT
OF HERE IN THE MORNING AND I HAVE HELD ON TO CONSIDERABLE CHANCES OF
RAIN FOR THE MORNING...ESPECIALLY EAST/SOUTHEAST. THE AFTERNOON
LOOKS DRY...ESPECIALLY FROM SUBSIDENCE JUST BEHIND THE EXPECTED
EXITING CONVECTION. MADE ONLY MINOR CHANGES TO
TEMPERATURES...DEWPOINTS...WIND...AND SKY COVER.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 341 PM CDT WED JUL 9 2014

THE PATTERN IN THE LONG TERM REMAINS FAIRLY CONSISTENT WITH TRENDS
RECENTLY AS THE LARGE UPPER LEVEL RIDGE BEGINS TO RETROGRADE BACK
WEST...ACROSS THE DESERT SOUTHWEST WHILE A TROUGH IS SITUATED ACROSS
THE GREAT LAKES ONTARIO REGION. THIS SETUP LEADS TO NORTHWESTERLY
FLOW ALOFT FOR THE CENTRAL PLAINS AND THUS NUMEROUS PERTURBATIONS
SLIDING ACROSS THE REGION FUELING MULTIPLE CHANCES FOR SHOWERS AND
THUNDERSTORMS.

THATS EXACTLY WHAT WE CAN EXPECT IN THE LONG TERM WITH THUNDERSTORM
CHANCES POPPING UP EVERY OTHER DAY TO EVERY COUPLE OF DAYS. STARTING
OFF FRIDAY...ONE OF THOSE DISTUBANCES IN COMBINATION WITH A WEAK
SURFACE LOW WILL DRAG A COLD FRONT ACROSS THE OUTLOOK AREA. ALTHOUGH
IT REMAINS TO BE SEEN JUST HOW FAR SOUTH THIS FRONT WILL SAG...SOME
MODELS INDICATE MUCH OF SOUTH CENTRAL NEBRASKA COULD BE NORTH OF
THIS FRONT BY MID AFTERNOON...POSSIBLY SIGNALING SLIGHTLY COOLER
TEMPERATURES IN THE 80S ACROSS NEBRASKA VERSUS UPPER 90S TO NEAR 100
ACROSS KANSAS. SATURDAY SHOULD BE SLIGHTLY COOLER WITH MORE CLOUD
COVER AND INCREASED CHANCES FOR PRECIPITATION.

TRENDS CONTINUE INTO THE WORKWEEK WITH ON AND OFF CHANCES FOR
PRECIPITATION AND CLIMBING INTO THE 80S TO LOW 90S MOST DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 633 PM CDT WED JUL 9 2014

PREVAILING VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS.
CONVECTIVE ACTIVITY POSSIBLE THROUGH ABOUT 06Z...BUT WILL NEED TO
CONTINUE MONITORING RADAR TRENDS AND UPDATE THE TAFS AS NECESSARY.
WIND WILL REMAIN FROM THE SOUTHEAST...BUT MAY BECOME VARIABLE IN
THE PRESENCE OF THUNDERSTORM OUTFLOW. VISIBILITY RESTRICTION IS
NOT CURRENTLY EXPECTED DURING THE TAF PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HEINLEIN
LONG TERM...SALTZMAN
AVIATION...BRYANT
Hazardous weather outlook, Jul 9, 5:58 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
558 PM CDT WED JUL 9 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
101200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
558 PM CDT WED JUL 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH TONIGHT. SOME OF
THESE THUNDERSTORMS COULD BE SEVERE. THE MAIN THREATS WILL BE HAIL
AND WIND. HAIL NEAR GOLF BALL SIZE AND WIND GUSTS NEAR 60 MPH WILL
BE POSSIBLE WITH THE SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FROM THURSDAY MORNING THROUGH NEXT TUESDAY...CHANCES FOR SPOTTY
THUNDERSTORMS EXIST FOR PORTIONS OF THE OUTLOOK AREA THROUGHOUT
THIS PERIOD. AT THIS TIME...PREDICTABILITY IS TOO LOW TO IDENTIFY
ANY KIND OF ORGANIZED SEVERE WEATHER THREAT WITH REGARD TO THE
TIMING...LOCATION...AND INTENSITY OF POTENTIAL THUNDERSTORM
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN/SALTZMAN/HALBLAUB

In the hours before

Local storm report, Jul 9, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
800 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             HEARTWELL               40.57N 98.79W
07/09/2014  M1.00 INCH       KEARNEY            NE   NWS EMPLOYEE

            LOTS OF SMALL HAIL ACCOMPANIED BY SOME QUARTER SIZE. HAIL
            COVERING THE GROUND IN SPOTS. EXTENSIVE CROP DAMAGE. HAIL
            COULD HAVE BEEN LARGER. EMPLOYEE CAME UPON THE HAIL WELL
            AFTER THIS OCCURRED. SO THE HAIL MAY HAVE PARTIALLY
            MELTED. TIME EST FM RADAR.

&&

HALBLAUB
Local storm report, Jul 9, 8:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     7 E KEARNEY             40.70N 98.95W
07/09/2014                   BUFFALO            NE   AMATEUR RADIO

            LARGE TREE LIMB DOWN IN DRIVEWAY. AT LEAST 12 INCHES IN
            DIAMETER. TIME EST FM RADAR. THIS DAMAGE WAS ASSOCIATED
            FROM STRONG OUTFLOW FROM THE TSTM THAT DID NOT DIRECTLY
            MOVE OVER THIS LOCATION.

&&

HALBLAUB
Local storm report, Jul 9, 8:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             4 W COWLES              40.17N 98.52W
07/09/2014  E1.75 INCH       WEBSTER            NE   LAW ENFORCEMENT

            DEPUTY REPORTS GOLF BALL SIZE HAIL AND WINDS ESTIMATED AT
            60 TO 70 MPH.

&&

REED
Special weather statement, Jul 9, 8:21 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT WED JUL 9 2014

NEZ047-048-062-063-100145-
HALL NE-HAMILTON NE-MERRICK NE-HOWARD NE-
821 PM CDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HOWARD...
SOUTHWESTERN MERRICK...EASTERN HALL AND SOUTHWESTERN HAMILTON
COUNTIES UNTIL 845 PM CDT...

AT 821 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. LIBORY...OR 7 MILES NORTHWEST OF GRAND ISLAND...MOVING SOUTHEAST
AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...DONIPHAN...ALDA...PHILLIPS AND ST. LIBORY.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 310 AND 326.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4100 9859 4113 9843 4088 9801 4070 9832
TIME...MOT...LOC 0121Z 314DEG 27KT 4101 9844

EDDY
Local storm report, Jul 9, 8:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT WED JUL 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND GST     1 SW GUIDE ROCK         40.06N 98.34W
07/09/2014  E60 MPH          WEBSTER            NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS WIND GUSTS ESTIMATED UP TO 60
            MPH.

&&

REED
Special weather statement, Jul 9, 8:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 PM CDT WED JUL 9 2014

NEZ046-061-100230-
SHERMAN NE-BUFFALO NE-
840 PM CDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BUFFALO AND SHERMAN
COUNTIES UNTIL 930 PM CDT...

AT 839 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LITCHFIELD...OR 27 MILES SOUTH OF ORD...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RAVENNA...LOUP CITY...PLEASANTON...LITCHFIELD...ROCKVILLE AND HAZARD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4114 9875 4109 9875 4094 9917 4109 9921
      4126 9920 4136 9901
TIME...MOT...LOC 0139Z 328DEG 26KT 4122 9909

EDDY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:00 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley45 min
Jul 9, 7:12 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney48 min
Jul 9, 7:34 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster41 min
Jul 9, 7:37 PM CDTSevere Thunderstorm WarningGIDGreeley, Sherman, Valley38 min
Jul 9, 7:44 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Howard, Sherman46 min
Jul 9, 8:00 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson45 min
Jul 9, 8:07 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster38 min
Jul 9, 8:14 PM CDTSevere Thunderstorm WarningGIDWebster22 min
Jul 9, 8:21 PM CDTSpecial Weather StatementGIDHall24 min
Jul 9, 8:40 PM CDTSpecial Weather StatementGIDSherman50 min
Jul 9, 8:44 PM CDTSevere Thunderstorm WarningGIDNuckolls46 min
Jul 9, 8:45 PM CDTAreal Flood AdvisoryGIDGreeley, Howard, Sherman, Valley3 hr
Jul 9, 8:59 PM CDTSpecial Weather StatementGIDDawson46 min
Jul 9, 9:04 PM CDTSevere Thunderstorm WarningGIDDawson41 min
Jul 9, 10:43 PM CDTSpecial Weather StatementGIDNuckolls47 min
Jul 9, 11:53 PM CDTSpecial Weather StatementGIDDawson52 min
Jul 10, 12:03 AM CDTSevere Thunderstorm WarningGIDDawson42 min
Jul 10, 12:30 AM CDTSevere Thunderstorm WarningGIDDawson45 min
Jul 10, 12:45 AM CDTSevere Thunderstorm WarningGIDDawson45 min
Jul 10, 1:02 AM CDTSpecial Weather StatementGIDFurnas43 min
Jul 10, 1:12 AM CDTSevere Thunderstorm WarningGIDDawson18 min
Jul 10, 1:29 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps46 min
Jul 10, 1:30 AM CDTSevere Thunderstorm WarningGIDDawson45 min
Jul 10, 1:36 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper39 min
Jul 10, 1:54 AM CDTAreal Flood AdvisoryGIDDawson, Gosper3 hr
Jul 10, 2:09 AM CDTSevere Thunderstorm WarningGIDDawson19 min
Jul 10, 2:11 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps49 min
Jul 10, 3:15 AM CDTSpecial Weather StatementGIDFranklin45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.